American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cristóbal González and Antonio Jiménez-Melado. Asymptotic behavior of solutions of difference equations in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 1743-1749. MR 1695135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Deguang Han. Wandering vectors for irrational rotation unitary systems. Trans. Amer. Math. Soc. 350 (1998) 309-320. MR 1451604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. H. Bauschke. A norm convergence result on random products of relaxed projections in Hilbert space . Trans. Amer. Math. Soc. 347 (1995) 1365-1373. MR 1257097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1